MathSciNet Relay Station
MathSciNet bibliographic data
MR348514 46L10
Strătilă, Şerban; Zsidó, László An algebraic reduction theory for $W\sp{\ast} $-algebras. II. Rev. Roumaine Math. Pures Appl. 18 (1973), 407–460.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement